# SDR COMA0760373

- Difficulty date: May 16, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- Aircraft time: 28,619 hours, 24,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fs 559 Rbl 18
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 559 INSPECTION FOUND .5 INCH CRACK AT BASE OF VERTICAL STIFFENER, FS 559, RBL 18.  REMOVED DAMAGE AND INSTALLED DOUBLER PER REO 601R-53-41-067.
